MathSciNet Relay Station
MathSciNet bibliographic data
MR404862 (53 #8662) 35K60 (49F99 35J20)
Caffarelli, Luis A. The regularity of elliptic and parabolic free boundaries. Bull. Amer. Math. Soc. 82 (1976), no. 4, 616–618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement